Acta Mathematica

Homogenization and boundary layers

David Gérard-Varet and Nader Masmoudi

Full-text: Open access

Article information

Source
Acta Math., Volume 209, Number 1 (2012), 133-178.

Dates
Received: 24 June 2010
Revised: 14 August 2011
First available in Project Euclid: 31 January 2017

Permanent link to this document
https://projecteuclid.org/euclid.acta/1485892648

Digital Object Identifier
doi:10.1007/s11511-012-0083-5

Mathematical Reviews number (MathSciNet)
MR2979511

Zentralblatt MATH identifier
1259.35024

Rights
2012 © Institut Mittag-Leffler

Citation

Gérard-Varet, David; Masmoudi, Nader. Homogenization and boundary layers. Acta Math. 209 (2012), no. 1, 133--178. doi:10.1007/s11511-012-0083-5. https://projecteuclid.org/euclid.acta/1485892648


Export citation